# SDR USAA2014111400002

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 48,099 hours, 20,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029002099
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER SLIDE WOULD NOT STAY ARMED IN FLIGHT.  REMOVED DEBRIS FROM GIRT BAR AT R1 DOOR EMER SLIDE.
